Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Normally closed saturated formations


Author: Mark P. Hale
Journal: Proc. Amer. Math. Soc. 33 (1972), 337-342
MSC: Primary 20D99
DOI: https://doi.org/10.1090/S0002-9939-1972-0291271-6
MathSciNet review: 0291271
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Theorems of Gaschütz and Baer concerning the Frattini subgroup, the hypercenter, and nilpotent and supersolvable subgroups are extended to normally closed saturated formations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D99

Retrieve articles in all journals with MSC: 20D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0291271-6
Keywords: Saturated formation, Frattini subgroup, hypercenter, immersion
Article copyright: © Copyright 1972 American Mathematical Society